Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What causes pain below the rib cage?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
i have some pain in my left side below the rib cage that comes and goes with fullnes in my left groin its an uncomfortable feeling along with some left belly sensations... sometimes feel light headed what can it be .... had some trouble sleeping last night
Posted Fri, 28 Feb 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 30 minutes later
Brief Answer: Kindly provide more of your medical data... Detailed Answer: Your pain below the rib cage on your left might be related to: - constipation - IBS - uro-genital problems (infection, prostate concerns) - arthritis I strongly suggest to: - do an abdominal ultrasound - run urine analysis and complete blood profile - PSA - arthritis blood tests Depending on the lab results, specific treatment will be prescribed. Furthermore, I'd gently like to have more of your medical data: - do you have changes in bowel movements - problems during urination - if the pain you are having is alleviated after passing the motion Thank you! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor